# SDR 2019FA0000251

- Difficulty date: August 9, 2019
- Submitted: August 13, 2019
- Operation: General aviation
- Aircraft: N93DE
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103827991
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO ROTOR HAS TWO POLE MAGNET WITH FIXED LOCATION TO KEY OF ROTOR. KEY WAY IS WHAT ALIGNS THE ROTOR MAGNET POLE LOCATIONS TO THE ENGINE TIMING. MAGNET HAS SHIFTED ON THE ROTOR TO INCORRECT LOCATION CAUSING MAGNETO TO FALL OUT OF TIME WITH ENGINE.
